Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

I am type IV sensitive to tattoos and 18 years old. Is there any treatment ?

Hi, I ve red about Type IV hypersensitivity reaction to a temporary tattoo article, which is a problem that I m having right now, since both of my hands are at the critical conditions I s been 8 days after applying these temporary tatoos . I ve went to a skin doctor but the medicine seems to made it worse...what should I do?? Will it leave a lifetime mark?? I really don t want that to happen since the tatoos are quite a big size, and on both of my arms...especially since I m still 18 years old girl
Asked On : Fri, 17 Jun 2011
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
If the problem is more, you need to take off the tattoo at a Tattoo parlour from where you got it done. There won't usually be permanent mark. But do not delay. See a Dermatologist as soon as you can to help you in managing the problem.
Answered: Fri, 17 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor